# SDR UPS07848827

- Difficulty date: December 30, 2006
- Submitted: January 8, 2007
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 76,629 hours, 50,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 L1 DOOR INTERCOSTAL CRACKED .625 INCH UPPER FWD CORNER OF DOOR.  FABRICATED AND INSTALLED REPAIR ANGLE DOUBLER AT L1 DOOR UPPER FWD CORNER STA 25 L11L IAW SRM 52-02-00-0 FIG 002 AND SRM 51-01-21D.
